# SDR 99ZZZX2127

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1562T
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0756
- System (JASC): 5220 · Emergency Exits
- Part: Exit
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AIRCRAFT FOR FERRY FLIGHT, FOUND EMERGENCY EXIT WAS SEALED SHUT AND THERE WAS NO EVIDENCE, IT HAD EVER BEEN TESTED AS REQUIRED ON 100-HOUR/ANNUAL INSPECTIONS.  RETURNED AIRCRAFT TO CUSTOMER AS IS.  CUSTOMER/OPERATOR ADVISED EMERGENCY EXIT NEEDS TO BE TESTED BEFORE AIRCRAFT WOULD BE SAFE TO FLY ESPECIALLY FAR PART 135.
